# SDR FDEA202303070489

- Difficulty date: March 7, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: S4929147
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00121 AGING AIRCRAFT ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON M/D SEAT TRACK,   BTW FR 62~63, -Y953 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F SRM 53-10-16-201,PARA.4, FIG.201,PAGE203~208,THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR.  "MAJOR REPAIR"
